# SDR SWAA2015072342153

- Difficulty date: July 2, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SIDE OF NR 1 FLAP TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
